MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH
Catalog Number 5950050
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Adhesion(s) (1695); Obstruction/Occlusion (2422)
Date of Event 12/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-may-2016) is considered to be a best estimate.This mdr represents the ventrio st mesh (device 2).An additional supplemental emdr was submitted to represent the sepramesh ip (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2008- patient was diagnosed with recurrent ventral incisional hernia, thereby underwent laparoscopic repair with implant of sepramesh ip (device 1).Per op notes, ¿a small hernia defect was identified in the abdominal region and was dissected.A sepramesh ip (device 1) was placed on the peritoneal space and sutured¿.(b)(6) 2017- patient was diagnosed with recurrent ventral hernia, thereby underwent laparoscopic repair with explant of sepramesh ip (device 1), implant of ventrio st mesh (device 2).Per op notes, ¿multiple adhesions of the small bowel to the underside of the sepramesh ip (device 1) in addition to omentum.Once the adhesions were lysed.The sepramesh ip (device 1) was completely explanted.A ventrio st mesh (device 2) was placed and tacked circumfascially¿.(b)(6) 2017- patient was diagnosed with small bowel obstruction, thereby underwent laparoscopic repair with implant of ventralight st using echo ps (device 3).Per op notes, ¿a portion of omentum found adhered to the previously placed mesh (device 2).A small portion of omentum had herniated underneath and a small area of omentum found protruding through the mesh (device 2).A ventralight st using echo ps (device 3) was placed and tacked.¿.

Brand Name
VENTRIO ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24543509
Report Number1213643-2026-00297
Device Sequence Number5597164
Product Code FTL
UDI-Device Identifier00801741031540
UDI-Public(01)00801741031540(17)180628(10)HUAS2123
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K101920
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2018
Device Catalogue Number5950050
Device Lot NumberHUAS2123
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale